# SDR 97ZZZM198

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 2425 · AC Indicating System
- Part: Panel
- Part number: 693731543
- Condition: Malfunctioned
- Location: Nr 1 Eng Csd
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLT 570 - MCO-ROC - NR 1 CSD LOW OIL PRESS LIGHT INTERMITTENT AND DRIVE TEMP FLUCTUATES INTO THE CAUTION RANGE, DISCONNECTED THE CSD.  REPLACED P-5 CONTROL PANEL AS WELL AS NR 1 CSD OIL IN TEMP BULB IAW WITH B737 MM 24-11-0.  OPERATIONAL CHECK ACCOMPLISHED SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (M)
